×

zbMATH — the first resource for mathematics

Asymptotic decay of a one-dimensional wave-packet in a nonlinear dispersive medium. (English. Russian original) Zbl 0699.35135
Math. USSR, Sb. 60, No. 2, 457-483 (1988); translation from Mat. Sb., Nov. Ser. 132(174), No. 4, 470-495 (1987).
See the review in Zbl 0658.35047.

MSC:
35K55 Nonlinear parabolic equations
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35B20 Perturbations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI